# SDR DL757951917

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002137
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECITON, NR 1 L/E SLAT, T/E WEDGE WAS REPAIRED FOR HAIL DAMAGE PER SRM 57-43-02.
